Volume 12 Number 5
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 12
Issue 5, 1001–1309
Issue 4, 751–999
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index – M
MacDonald, Mark
Essential $p$-dimension of algebraic groups whose connected component is a torus
Maclagan, Diane
Equations for Chow and Hilbert quotients
Macrì, Emanuele
A generalized Bogomolov--Gieseker inequality for the three-dimensional projective space
Madore, David
Calculabilité de la cohomologie étale modulo l
Malaspina, Francesco
Horrocks correspondence on ACM varieties
Malle, Gunter
On defects of characters and decomposition numbers
Manetti, Marco
L structures on mapping cones
Manin, Yuri
Remarks on modular symbols for Maass wave forms
Mantilla-Soler, Guillermo
Integral trace forms associated to cubic extensions
Mao, Zhengyu
On an analogue of the Ichino-Ikeda conjecture for Whittaker coefficients on the metaplectic group
Margaux, Benedictus
The structure of the group G(k[t]): Variations on a theme of Soulé
Marinelli, Selena
Zeros of real irreducible characters of finite groups
Maroti, Attila
Normal coverings of linear groups
Marshall, Simon
Local bounds for L^p norms of Maass forms in the level aspect
Martin, Florent
Analytic functions on tubes of non-Archimedean analytic spaces
Martin, Gregory
The number of 2x2 integer matrices with a prescribed integer eigenvalue
Averages of the number of points on elliptic curves
Martin, Kimball
Test vectors and central L-values for GL(2)
Martinelli, Diletta
On the basepoint-free theorem for log canonical threefolds over the algebraic closure of a finite field
Martino, Maurizio
Affinity of Cherednik algebras on projective space
Masser, David
Polarization estimates for abelian varieties
Materov, Evgeny
Tate resolutions for Segre embeddings
Matignon, Michel
On smooth curves endowed with a large automorphism p-group in characteristic p>0
Matomäki, Kaisa
An averaged form of Chowla's conjecture
Matsui, Hiroki
Thick tensor ideals of right bounded derived categories
Matsuura, Ryota
Twisted root numbers of elliptic curves semistable at primes above 2 and 3
Matthes, Nils
On the algebraic structure of iterated integrals of quasimodular forms
Mayer, Dieter
Symmetries of the transfer operator for Γ0(N) and a character deformation of the Selberg zeta function for Γ0(4)
Mazorchuk, Volodymyr
A new approach to Kostant's problem
Mazur, Marcin
On the smallest number of generators and the probability of generating an algebra
Mazzari, Nicola
Cycle classes and the syntomic regulator
McGerty, Kevin
On the geometric construction of the inner product and canonical basis of quantum affine sl_n
McKinnon, David
Density of rational points on diagonal quartic surfaces
Ideals of degree one contribute most of the height
McMurdy, Kenneth
Stable Reduction of X0(p3)
Medvedovsky, Anna
Nilpotence order growth of recursion operators in characteristic p
Meinhardt, Sven
The motivic Donaldson-Thomas invariants of (-2) curves
Meng, Xianchang
Chebyshev's bias for products of k primes
Merkulov, Sergei
Operad of formal homogeneous spaces and Bernoulli numbers
Merkurjev, Alexander
R-equivalence on 3-dimensional tori and zero-cycles
A lower bound on the essential dimension of simple algebras
Cohomological invariants of algebraic tori
Essential dimension of spinor and Clifford groups
Meyer, Aurel
The essential dimension of the normalizer of a maximal torus in the projective linear group
Essential $p$-dimension of algebraic groups whose connected component is a torus
Michałek, Mateusz
Finite phylogenetic complexity and combinatorics of tables
Michel, Philippe
New equidistribution estimates of Zhang type
Migliore, Juan
On the Weak Lefschetz Property for Powers of Linear Forms
Mignotte, Maurice
Integral points on hyperelliptic curves
Miller, Carl
Equicharacteristic etale cohomology in dimension one
Miller, Claudia
On the (non)rigidity of the Frobenius endomorphisms over Gorenstein rings
Adams operations on matrix factorizations
Miller, Ezra
Decompositions of commutative monoid congruences and binomial ideals
Miller, Lance
Log canonical thresholds, $F$-pure thresholds, and non-standard extensions
Miller, Steven
Surpassing the ratios conjecture in the 1-level density of Dirichlet $L$-functions
Miró-Roig, Rosa
Ideals generated by submaximal minors
The minimal resolution conjecture for points on del Pezzo surfaces
On the Weak Lefschetz Property for Powers of Linear Forms
Mitsui, Kentaro
Homotopy exact sequences and orbifolds
Miyanishi, Masayoshi
Factorially Closed Subrings of Commutative rings
Mizuno, Yuya
Classifying tilting complexes over preprojective algebras of Dynkin type
Molcho, Samouil
Moduli of morphisms of logarithmic schemes
Möller, Martin
Bounded negativity of self-intersection numbers of Shimura curves on Shimura surfaces
Mondal, Pinaki
Algebraicity of normal analytic compactifications of $\mathbb{C}^2$ with one irreducible curve at infinity
Moosa, Rahim
$D$-groups and the Dixmier-Moeglin equivalence
Moret-Bailly, Laurent
Sur la définissabilité existentielle dans les anneaux
Moretó, Alexander
Groups with exactly one irreducible character of degree divisible by {\slshape p}
Moriwaki, Atsushi
Semiample invertible sheaves with semipositive continuous hermitian metrics
Morrison, Andrew
Motivic Donaldson-Thomas invariants of small crepant resolutions
Morrow, Matthew
Grothendieck's trace map for arithmetic surfaces via residues and higher adeles
Müller, Fabian
The final log canonical model of $\overline{\mathcal{M}}_6$
Muller, Gregory
Singularities of locally acyclic cluster algebras
Müller, Jan
Canonical heights on genus two Jacobians
Murai, Satoshi
Sharp upper bounds for the Betti numbers of a given Hilbert polynomial
A duality in Buchsbaum rings and triangulated manifolds
Mustaţă, Mircea
A finiteness property of graded sequences of ideals
Log canonical thresholds, $F$-pure thresholds, and non-standard extensions